MAUDE Adverse Event Report: ONKOS SURGICAL ELEOS LIMB SALVAGE SYSTEM; MALE-FEMALE MIDSECTION 60MM

ONKOS SURGICAL ELEOS LIMB SALVAGE SYSTEM; MALE-FEMALE MIDSECTION 60MM
Lot Number 1891594
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Pain (1994); Medical device site infection (4845)
Date of Event 02/01/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
It was reported by (b)(4), an onkos distributor, that a 16-year-old male patient underwent a revision surgery due to an alleged infection of an implanted eleos distal femur replacement on (b)(6) 2024.All inspection and manufacturing data was reviewed for the device lots listed in the table above; the lots were found to be conforming to specifications and no manufacturing abnormalities were observed.As detailed in section 3.5, the ifu and surgical technique documentation identifies elements such as patient contraindications, patient selection factors, surgical procedures/techniques and other precautions/conditions that may contribute to adverse effects.The root cause of this complaint was not determined.Based on the review of device history records, the investigation concluded that the root cause of the alleged infection was not related to the design, manufacture, and/or sterilization of previously implanted eleos implants.
 
Event or Problem Description
It was reported by (b)(4), an onkos distributor, that a 16-year-old male patient underwent a revision surgery due to an alleged infection of an implanted eleos distal femur replacement on (b)(6) 2024.

Brand Name
ELEOS LIMB SALVAGE SYSTEM
Common Device Name
MALE-FEMALE MIDSECTION 60MM
Manufacturer (Section D)
ONKOS SURGICAL
77 east halsey road
parsippany NJ 07054
Manufacturer (Section G)
ONKOS SURGICAL
77 east halsey road
parsippany NJ 07054
Manufacturer Contact
yara neurauter
77 east halsey road
parsippany, NJ 07054
8447672766
MDR Report Key18771383
Report Number3013450937-2024-00030
Device Sequence Number14584221
Product Code KRO
UDI-Device IdentifierB27825001060E0
UDI-PublicB27825001060E0
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K161520
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 02/23/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Lot Number1891594
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/29/2024
Initial Report FDA Received Date02/23/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/19/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ELEOS¿ DISTAL FEMUR AXIAL PIN ONE SIZE; ELEOS¿ DISTAL FEMUR LEFT, SEGMENTAL 65MM; ELEOS¿ MALE-FEMALE MIDSECTION 50MM; ELEOS¿ MALE-FEMALE MIDSECTION 60MM; ELEOS¿ TIBIAL HINGE W/ ROTATIONAL STOP ONE SIZE; ELEOS¿ TIBIAL POLY SPACER 8MM
Outcome Attributed to Adverse Event Required Intervention;
Patient Age16 YR
Patient SexMale